# SDR SIMA20120413006

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 20,774 hours, 18,087 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 00117843
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 3008,  CREW REPORTED A LIGHTNING STRIKE ON APPROACH INTO LAX AT 8000 FT.  ON EICAS SPS ADVANCE AND STICK PUSHER FAIL MESSAGE.  ALL PFD'S, MFD'S AND EICAS WENT BLANK FOR 2 SECONDS.  ALL SCREENS ARE NOW DISCOLORED.  PASSENGERS REPORT LIGHTING EXITED AT ROW 16.  UNKNOWN WHERE IT ENTERED.  THE CREW DETECTED A SLIGHT ODOR OF BURNED WIRING.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  PERFORMED LIGHTNING STRIKE INSPECTION IAW WORK CARD 05-200-00. REMOVED AND REPLACED RIGHT, LEFT PFD SCREEN AND LEFT MFD SCREEN IAW AMM 34-22-01.   OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
